Comments on Profile Post by Ms Littlefish

  1. The Stranger
    The Stranger
    LOL! Sounds like a bit of a crisis for you, knowing how much you either love, or rely on, your caffeine. Does it make you feel light headed or sleepy?
    Aug 28, 2019
    Ms Littlefish likes this.
  2. Ms Littlefish
    Ms Littlefish
    My medication is a slow release tablet but caffeine is broken down by the same metabolite...so instead of slow releasing, the medicine is releasing quickly into my system causing too strong of an effect in the AM and wearing off by midday. The main effect of taking it in all at once is I tremor.
    Aug 28, 2019
    The Stranger likes this.
  3. Ms Littlefish
    Ms Littlefish
    I’m not mentally reliant on caffeine (I feel awake without it), but the category 5 migraine I get when I try to stop is...a deterrent.
    Aug 28, 2019
    The Stranger likes this.
  4. The Stranger
    The Stranger
    I get severe headaches (the pain feels like it's right behind my eyes) whenever I don't get enough caffeine.
    Aug 28, 2019
    Ms Littlefish likes this.
  5. Ms Littlefish
    Ms Littlefish
    I get migraines behind my left eye, so I bet it must feel pretty similar if it’s not one already.
    Aug 28, 2019
    The Stranger likes this.
  6. The Stranger
    The Stranger
    No idea if it's a migraine or not. What I do know is that regular painkillers don't help, and that they're prevent me from doing anything until I get enough caffeine. lol.
    Aug 28, 2019
  7. Shaz
    Shaz
    RIP caffeine? Or RIP new medication?
    Aug 28, 2019
    Ms Littlefish and Finnuval like this.